# SDR CALA2018122902670

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 98,739 hours, 9,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: B21506
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CHECK FOUND G9 GALLEY ALL FLOOR PROXIMITY EMERGENCY LIGHT INOP / / EMERGENCY LIGHT SHORT CIRCUIT. REF ASM 33-51-15 THE FAULTY / LIGHT ASSY AND POWER SUPPLY M33409 FUSE REPLACED. IAW AMM  / 33-51-05 AND AMM 33-51-06, EMERGENCY LIGHT TESTED SATIS
